Journal of Emergencies, Trauma, and Shock
Home About us Editors Ahead of Print Current Issue Archives Search Instructions Subscribe Advertise Login 
Users online:988   Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size   
SHOCK SCENARIOS
Year : 2009  |  Volume : 2  |  Issue : 2  |  Page : 137-138

Retroperitoneal hemorrhagic shock in a patient on warfarin therapy


Department of Surgical Gastroenterology, Sri Ramachandra Medical College & Research Institute, Sri Ramachandra University, Porur, Chennai, Tamilnadu, India

Correspondence Address:
Sankar Subramanian
Department of Surgical Gastroenterology, Sri Ramachandra Medical College & Research Institute, Sri Ramachandra University, Porur, Chennai, Tamilnadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-2700.50752

Rights and Permissions

Oral anticoagulants are an established treatment modality in the prophylaxis of thromboembolic events in various clinical scenarios. Needless to say that, bleeding is a natural adverse effect of this drug. Most of the times bleeding is inconsequential. But nevertheless massive and fatal bleeding can occur occasionally. The case reported here is rare, as the patient presented with massive hemoperitoneum due to mesenteric hemorrhage and hemorrhagic infarction of small bowel necessitating Laparotomy resection.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3581    
    Printed159    
    Emailed0    
    PDF Downloaded189    
    Comments [Add]    

Recommend this journal